# SDR CA140117008

- Difficulty date: January 6, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 17,808 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Baffle
- Part number: 17009961403
- Condition: Cracked
- Location: Rt Wing Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BAFFLE INSIDE RT WING REFUELLING DIFFUSER IS CRACKED.  RT WING REFUELLING DIFFUSER REPLACED IAW AMM 28-23-20, PB401.
